Link to the University of Pittsburgh Homepage
Link to the University Library System Homepage Link to the Contact Us Form

Tolerance for spacetime singularities

Earman, John (1996) Tolerance for spacetime singularities. Foundations of Physics, 26 (5). 623 - 640. ISSN 0015-9018

[img] Plain Text (licence)
Available under License : See the attached license file.

Download (1kB)


Social Networking:
Share |


Item Type: Article
Status: Published
CreatorsEmailPitt UsernameORCID
Earman, Johnjearman@pitt.eduJEARMAN
Centers: University Centers > Center for Philosophy of Science
Date: May 1996
Date Type: Publication
Journal or Publication Title: Foundations of Physics
Volume: 26
Number: 5
Publisher: Springer Science and Business Media LLC
Page Range: 623 - 640
DOI or Unique Handle: 10.1007/bf02058236
Schools and Programs: Dietrich School of Arts and Sciences > History and Philosophy of Science
Refereed: Yes
ISSN: 0015-9018
Date Deposited: 24 Jul 2012 18:20
Last Modified: 04 Aug 2020 22:55


Monthly Views for the past 3 years

Plum Analytics

Actions (login required)

View Item View Item